How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64288
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I had my right syringed almost 12 days ago.After that,I had

Resolved Question:

I had my right syringed almost 12 days ago.After that,I had to re-visit the doctor and there was aswelling and infection in the right ear.I was givrn gentosimine and used this as prescribed for uo to 7 days. I am still getting discomfort and headaches.Whay is causing this please.
Submitted: 2 years ago.
Category: Medical
Expert:  DrRussMD replied 2 years ago.
Hello
How many days have you been on the medication?
Customer: replied 2 years ago.

Gentosimine was tried for 7 days as prescribed.

Expert:  DrRussMD replied 2 years ago.
OK
OK
Your spelling on the drug is not correct
Please clarify that
Were these drops?
Customer: replied 2 years ago.

Sorry.It was Gentisone HC Ear Drops.

Expert:  DrRussMD replied 2 years ago.
OK
This situation implies you have a middle ear infection, which the drops will not cure.
Go back to the doctor.
You need oral antibiotics.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
DrRussMD and other Medical Specialists are ready to help you

Related Medical Questions